Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3323
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKrasikov, I-
dc.contributor.authorLitsyn, S-
dc.coverage.spatial5en
dc.date.accessioned2009-05-22T09:55:31Z-
dc.date.available2009-05-22T09:55:31Z-
dc.date.issued1997-
dc.identifier.citationInformation Theory, IEEE Transactions on. 43 (3) 987-991en
dc.identifier.otherDOI: 10.1109/18.568707-
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/3323-
dc.description.abstractWe derive new estimates for the range of binomiality in a code’s spectra, where the distance distribution of a code is upperbounded by the corresponding normalized binomial distribution. The estimates depend on the code’s dual distance.en
dc.format.extent195356 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.publisherIEEEen
dc.subjectKrawtchouk polynomials; spectra of codesen
dc.titleEstimates for the range of binomiality in codes' spectraen
dc.typeResearch Paperen
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Estimates for the range of binomiality in codes' spectra.pdf190.78 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.